# SDR AU960667

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX912
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Condition: Separated
- Location: Eng Exh
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE EXHAUST SYSTEM MUFFLER SEPARATED FROM NO4 CYLINDER SUPPORT AND EXHAUST PIPE AT THE WELDED JOINT BETWEEN MUFFLER AND PIPE -MUFFLER WAS RETAINED BY NO2 CYLINDER PIPE AND THE FIREWALL SHOCK MOUNT
